I was just put back on xanax a few days ago alonng with Prozac......my new dr dianosed me with GAD and depression...I am so drowsy and dizzy....a figured after being on ativan so long i would have no problems with the xanax makingme so tired....My question is well the drowiness pass after i get used to it....I ws on Prozac last May to sept...with ativan and abilify and my new dr said it was the wrong conbimation.Every thing i read about xanax says it can also help depression.T he dose my new dr gacve me is kinda too strong but he said i can take it as i feel i need it and i will have no withdrwals from the ativan or the bad zyprexa that i had gone on for 6 days again after stopping it for 4 days(when other dr gave it to me i took for 6 days and stopped and then went back on it after 4 days off for 6 days,it was bad for me....so this dr seems to know what he is doing....just wondering how long i might be so drugged and drowsy...when i was on xanx for 17 years i felt great hoping for that again..
First of all, you mentioned in your other post that you really like this doctor...so try to remember that and try to have some faith that you maybe found the right doctor. You said that your doc said you could take UP TO 6 mg if you needed it. How much are you taking? My guess is, your taking too high of a dose, and it may be as simple as simply decreasing the dose a bit to help with the sedative effects. If you have questions, you should be calling your new doctor. And remember, change doesn't happen overnight. I know you've been through a lot but you also are quick to give up on things, and quick to doubt whether or not something will work for you. Try to remain optimistic, and stay in touch with your doctor. This is not going to happen instantly without a bit of trial and error.
I dont know whats up im feeling way dizzy and my walking is worse than ever...have been on the xanax since tuesday night and the prozac since wed morning,,,i was on prozac last year and so i dont think its if unless its the difffernt branad before i was on teh 20 mg thee pills were two tone green these ones are blue..or maybe its the xanax..i was having walking problems before but now its bad..maybe i just need to get used to the xanax im not taking the 6 mg yesterday i took 3 mgs........no taper from the ativan,dr said i dint need it myabe its the zyprexa getting out of my body..any ideas
Hi I stopped the ativan and zyprexa on tuesday....would it be out of my system by now...I have a toothache and treid tylonol and it did nothing so i took and asprin..i read where asprin and prozac dont reaaly go well together and im also worried about if the zyprexa is still in me...dont know if asprin interacts with zypprexa....is it normal to feel a bit down as im getting used to the new meds? I think the asprin prozac conbo was something about increased bleeding but i have no bleeding problem and had to try something for this toothache...also does prozac cause weight gain
Ok this may sound dumb since i was on all doses of xanax for 17 years,but this one is different its a 2 mg pill and i think its called a pie tablet u can break it in fourths,,,im wondering if i might be allegic to it and thats why im having such dizziness? ANd i seem to just zone out,,,,before when i was on xanx i called it my happy pill..hopin for that again.......
why do u think just the xanx would work,,,,i have depression also..last may thru sept i was on 10 mgs of prozac(not 20 mg as i sais before) Im taking the prozac at night now as it seems to make me sleepy and does it cause weight gain,,,,i have a toothache on my left side upper teeth but my rightlower lips and face feelkinda numb and my left eye is messed up how can a toothache dur that wondering if its the meds?
ok so my dr prescribed the 2 mg pills to be taking like this 1/2 one on waking 1/2 midmorning 1/2noon 1/2 midaftrnoon and the whole pill at bedtime...i have been taking just a 1/4 of a pill at a time up to 3 mgs a day(felt the 6 mg wasway to much) but this morning so much anxiety i took 1/4 of one and and hour later another 1/4 so thast 1 mg right? then 3 hours later i took a half of one...its noon now and so i have had 2 mg and im scared even though the dr said i could take 6 mgs....im having left eye paiin and left upper arm and shoulder pain so i think im stresing that im having a heart atttack,,,,im just so scared and then on top of it i have a toothache...so even if i took the xanax like i did today is that ok?
It is all just symptoms of your anxiety. You are worrying so much over the medication that it is increasing your stress levels and the symptoms too. I think everything you need to know is written above in two posts. Some people are worriers. Some are not. I think you are a major worrier. It may make the medication seem like it is not working at all because you are creating more stress over the medication. To go along with your other anxiety that you already have.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.